# SDR DALA1316370670

- Difficulty date: June 27, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 68,537 hours, 31,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT AT OVERHEAD BIN 24 DEF INOPERATIVE.     REPLACED BATTERY PACK IAW AMM 33-51-07.  OPS CHECKED GOOD.  OK FOR SERVICE.
